Über eine neue Minimal-Eigenschaft der Gaußformeln.

Klaus-Jürgen Förster

Mathematische Zeitschrift (1985)

  • Volume: 190, page 277-280
  • ISSN: 0025-5874; 1432-1823

How to cite


Förster, Klaus-Jürgen. "Über eine neue Minimal-Eigenschaft der Gaußformeln.." Mathematische Zeitschrift 190 (1985): 277-280. <http://eudml.org/doc/173623>.

author = {Förster, Klaus-Jürgen},
journal = {Mathematische Zeitschrift},
keywords = {minimality property of Gaussian quadrature formulas},
pages = {277-280},
title = {Über eine neue Minimal-Eigenschaft der Gaußformeln.},
url = {http://eudml.org/doc/173623},
volume = {190},
year = {1985},

AU - Förster, Klaus-Jürgen
TI - Über eine neue Minimal-Eigenschaft der Gaußformeln.
JO - Mathematische Zeitschrift
PY - 1985
VL - 190
SP - 277
EP - 280
KW - minimality property of Gaussian quadrature formulas
UR - http://eudml.org/doc/173623
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.